# SDR AALA20000952

- Difficulty date: June 11, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N861AA
- Make and model: Boeing 727223
- Aircraft serial: 21088
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT ABOVE AFT GALLEY DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ABOVE AFT GALLEY DOOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
